MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cognitive Changes (2551); Pericardial Effusion (3271)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts are in progress to retrieve the device status, but it has not been obtained yet.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
It was reported that the patient experienced cardiac tamponade, pericardial effusion, hypotension, and reduced neurological status.During a left atrial appendage closure (laac) procedure a versacross connect laac access solution rf wire was used.When performing the transseptal puncture (tsp) multiple drop downs were required to get ideal position on the septum.During two of these attempts there was evidence that the rf wire seemed to slip into the left atrium (la) through a small opening, but no further dilation was performed since the opening was not in an ideal spot.The tsp was performed inferior and posterior before moving on to the laac, which was completed within twenty-five minutes post-tsp.A trivial pericardial effusion around the right sided chambers was noted on echocardiography at the end of the procedure, but it was not deemed a concern.When the patient was in recovery a drop in blood pressure occurred and the patient became less responsive.A pericardial tap was performed which removed more than 150cc of fluid and the patient's condition improved.The patient was hospitalized but is expected to fully recover.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25315437
Report Number2124215-2026-28452
Device Sequence Number12104532
Product Code DXF
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)290106(10)38335537
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0038335537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer05/27/2026
06/18/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/22/2026
07/13/2026
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown